# SDR 2008UALA01772

- Difficulty date: March 28, 2008
- Submitted: April 1, 2008
- Operation: Air carrier
- Aircraft: N585UA
- Make and model: Boeing 757222
- Aircraft serial: 26709
- Aircraft time: 49,721 hours, 17,371 cycles
- Engine: Pwa PW2037
- System (JASC): 2560 · Emergency Equipment
- Part: Lanyard
- Condition: Out Of Position
- Location: Door 1r Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CANNOT GET DOOR 1R TO ARM. FOUND LANYARD HANGING DOWN, CAUSING INTERFERENCE. RESTOWED LANYARD, OPS CHECKED GOOD.
